Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On a covering property of convex sets

Author: H. Groemer
Journal: Proc. Amer. Math. Soc. 59 (1976), 346-352
MSC: Primary 52A45
MathSciNet review: 0412970
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \{ {K_1},\;{K_2}, \ldots \} $ be a class of compact convex subsets of euclidean $ n$-space with the property that the set of their diameters is bounded. It is shown that the sets $ {K_i}$ can be rearranged by the application of rigid motions so as to cover the total space if and only if the sum of the volumes of all the sets $ {K_i}$ is infinite. Also, some statements regarding the densities of such coverings are proved.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 52A45

Retrieve articles in all journals with MSC: 52A45

Additional Information

PII: S 0002-9939(1976)0412970-2
Keywords: Convex set, covering, density
Article copyright: © Copyright 1976 American Mathematical Society